MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 56 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 56 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366667
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was not observed.Additionally, retention samples were selected for evaluation, and the customer's indicated failure mode for (b)(6) was not observed as all samples met specifications.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd vacutainer® lithium heparinn (lh) 56 usp units blood collection tubes had clotting.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 56 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7512941
Report Number1917413-2018-01405
Device Sequence Number1626520
Product Code JKA
UDI-Device Identifier50382903666671
UDI-Public50382903666671
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2018
Device Catalogue Number366667
Device Lot Number7033563
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2017
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;